# SDR EIA2001247

- Difficulty date: October 6, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - LEFT WING LANDING GEAR SUPPORT BEAM END FITTING HAD A CRACK INDICATION ADJACENT TO LUG BUSHING.  CORROSION NOTED UPON REMOVAL.  REMOVED AND REPLACED FITTING.  (M)
